| Model Number |
15 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was able to duplicate and verify the reported issue.The lcd backlight driver and system pcba were replaced to resolve the reported issue.Further investigation of the system pcba found it to function as expected during testing after clearing the service code.The lcd backlight driver has a shorted capacitor c7 which was the cause of the display issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device would not complete the boot up cycle and the screen remained blank.In this state the device would not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.